본문 바로가기
KERD
논문KCI 등재

피부시험으로 확인된 디클로페낙 아나필락시스

A single nonsteroidal anti-inflammatory drugs-induced anaphylaxis to diclofenac confirmed by skin testing

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류소아과학

초록

Nonsteroidal anti-inflammatory drugs (NSAIDs) are a major culprit of drug-induced hypersensitivity. No reliable diagnostic tests other than a direct challenge are available. Cross-reactivity among NSAIDs that inhibit cyclooxygenase-1 is common. However, in rare cases, the mechanism underlying hypersensitivity is immunologically understood, without involving cross-reactivity of NSAIDs or even with a positive skin test for an NSAID. A 55-year-old woman was referred to the Emergency Department for anaphylaxis. She suffered from generalized hives, chest tightness, and hypotension a few minutes after intramuscular diclofenac injection. One year before, she had experienced a similar reaction after intramuscular injection of aceclofenac. Thereafter, she had been taking naproxen as needed to relieve her osteoarthritis pain, without having an adverse reaction. To confirm drug hypersensitivity and to find alternative drugs, provocation tests were performed with acetaminophen, celecoxib, and lysine-aspirin. All tests were negative, and a skin prick test with diclofenac was also negative. However, intradermal injection of 0.05 mL (37.5 mg/mL) diclofenac provoked an anaphylactic shock and resulted in her admission. Here, we report a rare case of single NSAID-induced anaphylaxis, which was only triggered by acetic acid derivatives of NSAIDs, presumably by an immunoglobulin E-mediated reaction.

Abstract

Nonsteroidal anti-inflammatory drugs (NSAIDs) are a major culprit of drug-induced hypersensitivity. No reliable diagnostic tests other than a direct challenge are available. Cross-reactivity among NSAIDs that inhibit cyclooxygenase-1 is common. However, in rare cases, the mechanism underlying hypersensitivity is immunologically understood, without involving cross-reactivity of NSAIDs or even with a positive skin test for an NSAID. A 55-year-old woman was referred to the Emergency Department for anaphylaxis. She suffered from generalized hives, chest tightness, and hypotension a few minutes after intramuscular diclofenac injection. One year before, she had experienced a similar reaction after intramuscular injection of aceclofenac. Thereafter, she had been taking naproxen as needed to relieve her osteoarthritis pain, without having an adverse reaction. To confirm drug hypersensitivity and to find alternative drugs, provocation tests were performed with acetaminophen, celecoxib, and lysine-aspirin. All tests were negative, and a skin prick test with diclofenac was also negative. However, intradermal injection of 0.05 mL (37.5 mg/mL) diclofenac provoked an anaphylactic shock and resulted in her admission. Here, we report a rare case of single NSAID-induced anaphylaxis, which was only triggered by acetic acid derivatives of NSAIDs, presumably by an immunoglobulin E-mediated reaction.

참고문헌 (12)

  1. Marek L. Kowalski, "Seven Steps to the Diagnosis of NSAIDs Hypersensitivity: How to Apply a New Classification in Real Practice?", Allergy, Asthma & Immunology Research, 7(4), pp.312~320 (2015), 대한천식알레르기학회
  2. FitzGerald GA, "The coxibs, selective inhibitors of cyclooxygenase-2", New Engl J Med, 345, pp.433~442 (2001)
  3. Kowalski M, "Classification and practical approach to the diagnosis and management of hypersensitivity to nonsteroidal anti-inflammatory drugs", Allergy, 68, pp.1219~1232 (2013)
  4. Seong GM, "Intravenous aspirin challenge as a diagnosis of nonsteroidal anti-inflammatory drugs hypersensitivity", Asian Pac J Allergy Immunol, 38, pp.124~128 (2020)
  5. Thong BYH, "Nonsteroidal anti-inflammatory drug hypersensitivity in the Asia-Pacific", Asia Pac Allergy, 8, pp.e38~ (2018)
  6. Himly M, "IgE-mediated immediate-type hypersensitivity to the pyrazolone drug propyphenazone", J Allergy Clin Immunol, 111, pp.882~888 (2003)
  7. Harrer A, "Diclofenac hypersensitivity : antibody responses to the parent drug and relevant metabolites", PLoS One, 5, pp.e13707~ (2010)
  8. 김형수, "혈중 트립타제 증가를 확인한 Diclofenac 아나필락시스 1예", 천식 및 알레르기, 25(3), pp.228~230 (2005), 대한천식알레르기학회
  9. 이종용, "아스피린 과민성을 동반하지 않은 Diclofenac에 의한 아나필락시스 환자 2예", 대한내과학회지, 69(1), pp.113~116 (2005), 대한내과학회
  10. Picaud J, "Anaphylaxis to diclofenac : nine cases reported to the Allergy Vigilance Network in France", Allergy, 69, pp.1420~1423 (2014)
  11. Brockow K, "ENDA", EAACI Drug Allergy Interest Group. Skin test concentrations for systemically administered drugs - an ENDA, Allergy, pp.2013, 68[DOI]
  12. Rojas-Hijazo B, "Anaphylactic reaction after aceclofenac intake", Allergy, 61, pp.511~ (2006)

관련 논문AI추천

이 간행물의 다른 논문 (10건)